Soft ˜n times expansive mapping about fixed point theorem

Shunxin Zhao, Meimei Song


In this paper, we introduce the definitions about soft sets and soft reasonable expansive mapping. Then, we proved the fixed point theorems about it on complete soft metric spaces. Finally, we present some examples to validate and illustrate our approach.

Full Text: PDF

How to Cite this Article:

Shunxin Zhao, Meimei Song, Soft ˜n times expansive mapping about fixed point theorem, Journal of Mathematical and Computational Science, Vol 8, No 2 (2018), 216-224

Copyright © 2018 Shunxin Zhao, Meimei Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office:


Copyright ©2019 JMCS